# SDR SWAA116731

- Difficulty date: September 20, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 23,896 hours, 13,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, RT OVERWING EMERGENCY EXIT LIGHT BATTERY PACK FAILED CHECK.  REMOVED AND REPLACED BATTERY PER MM.
